# SDR AALA202504105792

- Difficulty date: April 5, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 31,903 hours, 13,328 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX739993
- Condition: Failed
- Location: Hyd System
- Part time: 36,949 hours, 15,618 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-B ON ENGINE NUMBER 2 PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT; AIRCRAFT EMERGENCY LANDED SAFELY AT SEA. **SUPPLEMENTAL REPORT FOR (AALA202504075792): INSTALLED NUMBER 2 ENGINE 2 EDP. PER AMM 29-11-11. ACCOMPLISHED HYDRAULIC-B SYSTEM FLUSH PER J/C 08L00029006, OPERTIONAL AND LEAK CHECKS GOOD
